Just wanted to tell as many people as I can, my opinion, of anyone considering taking this form of medication to rid themselves of acne. I believe it is not worth the risk involved. I have many success stories and fails alike. I took it for about a month until I started having lower back pain and to be honest just threw it in the trash (expensive too!!!) and realized you know what, acne is natural and is not a disease. It is also a good thing your skin is producing sebum because that means your skin cells in your face are still alive and working (over-working not a bad thing). When you get older those skin cells start to die and thus you don't see to many grownups with acne.
Anyways point is I am having a lot of things going on with my body now (mainly nerves) my vision has decreased, my floaters have become more prevalent, I had (and still have) Tinnitus for months! Ringing in my ears everyday when I am fatigued and it is time for bed. Months we are talking about. Luckily it is starting to go away as I have had to lay off any sort of drugs.
Thats another thing you do not want to continue marijuana or adderall usage if you are a student and taking this drug. It will send your nerves into a crazy state. I can no longer smoke a joint because I did so regularly while on this medication. And trust me I was a healthy 20 year old male actively in sports.
This medication has not been tested by the rigors of science and yet they prescribe it to thousands. I mean look at the waivers you are signing!!!
May hear or see things that aren't real, suicide thoughts, liver abdominal bleeding, lower back pain, serious brain problems, stroke, seizure.
*****t, please just live with the acne you do not want these problems. Every human being is different and while some may tell you hey its a miracle it cured me, look, I am 20 and (used to be) above average health. I don't know if its genes or what but this Isotretinoin (Accutane) messed me up bad. Your are playing chance...The dermatologist does not know you personally or your habits. Isotretinoin is also a form of Chemotherapy!!!! Why would you take it to get rid of acne!? It is a quick fix, and as you all know nothing is free in this world. Everything is give or take. You will lose acne but you will have something else in return, possibly worse. Companies are making money and thats all that matters. We are numbers and statistics to doctors and big business. I would like to think we are individual human beings and this is why I am taking the time to write this. As of now my problems come and go, I may wake up one day and everything I touch that is cold, burns. Muscle twitches throughout my body. Ringing in my ears every ***n day...And my vision.
Although I am not much of a doper or doctor type person I eat and train hard for my sport so I am planning to see a neurologists for CT scans and such. But I refuse to take any medication again. I will eat healthy food and drink water and that is all a human needs. You may disagree with me but look the human race has lived thus far. And diseases and neurological issues are sky rocketing in this day and age. I wonder why...
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?